# SDR DALA2016060604414

- Difficulty date: June 5, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 54,408 hours, 22,574 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INPSECTION,  FOUND SEAT 33EFD EMERGENCY LIGHT ON SEAT INOPERATIVE.  MAINTENANCE FOUND CONNECTOR FOR LIGHT UNDER SEAT LOOSE.  RESECURED CONNECTOR, OPS CHECK NORMAL.
